# SDR SWIA200819290

- Difficulty date: March 1, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 12,910 hours, 11,088 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Holder
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5879 - FIRST OFFICERS CHART HOLDER IS SHORTING OUT.  TIGHTENED CHART HOLDER HARDWARE.  OPS CHECK GOOD.
